Opuscula Math. 33, no. 1 (2013), 99-105
http://dx.doi.org/10.7494/OpMath.2013.33.1.99

 
Opuscula Mathematica

The maximum principle for viscosity solutions of elliptic differential functional equations

Adrian Karpowicz

Abstract. This paper is devoted to the study of the maximum principle for the elliptic equation with a deviated argument. We will consider viscosity solutions of this equation.

Keywords: maximum principle, viscosity solution, elliptic equations.

Mathematics Subject Classification: 35J15, 35J60, 35R10.

Full text (pdf)

  • Adrian Karpowicz
  • University of Gdańsk, Institute of Mathematics, Wit Stwosz St. 57, 80-952 Gdańsk, Poland
  • Received: 2012-03-14.
  • Accepted: 2012-08-11.
Opuscula Mathematica - cover

Cite this article as:
Adrian Karpowicz, The maximum principle for viscosity solutions of elliptic differential functional equations, Opuscula Math. 33, no. 1 (2013), 99-105, http://dx.doi.org/10.7494/OpMath.2013.33.1.99

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.